City Research Online

Items where City Author is "King, Oliver"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Publication Type | No Grouping
Jump to: Article
Number of items: 2.

Article

De Visscher, M., Bowman, C. and King, O. (2015). The blocks of the partition algebra in positive characteristic. Algebras and Representation Theory, 18(5), pp. 1357-1388. doi: 10.1007/s10468-015-9544-9

King, O. (2013). The limiting blocks of the Brauer algebra in characteristic p. Journal of Algebra, 397, pp. 168-189. doi: 10.1016/j.jalgebra.2013.08.040

This list was generated on Wed Jun 26 04:38:19 2019 UTC.